# SDR CA100202001

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 701 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Condition: Broken
- Location: Elt
- Part time: 41 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ANTENNA WHIP WAS MISSING FROM BASE OF ANTENNA WHEN RETURNING FROM FLIGHT. AFTER INVESTIGATION, CONCLUDED THAT WHIP BROKE DUE TO EXCESSIVE VIBRATION, MAYBE CAUSED BY BY MAST FAIRING T/E TURBULENT AIR FLOW. THE POSITION OF ANTENNA IS JUST A FEW INCHES AFT OF MAST FAIRING, ON TAILBOOM FAIRING. (TC 20100202001)
